MAUDE Adverse Event Report: ARTHREX, INC. DRILL, CANNULATED, FOR AC REPAIR, 2.4MM; DRILL BIT

ARTHREX, INC. DRILL, CANNULATED, FOR AC REPAIR, 2.4MM; DRILL BIT
Model Number DRILL, CANNULATED, FOR AC REPAIR, 2.4MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-jan-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2257d-24 drill inner tube loosened and a bone fragment became stuck inside the drill.This occurred during use in a case with no patient effect.No significant surgery delay reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error with the device due to excessive force during misalignment, or prying/leveraging the device during insertion.

Brand Name
DRILL, CANNULATED, FOR AC REPAIR, 2.4MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24240747
Report Number1220246-2026-00362
Device Sequence Number21077809
Product Code HTW
UDI-Device Identifier00888867026421
UDI-Public(01)00888867026421(11)250509(17)300430(10)15434159
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL, CANNULATED, FOR AC REPAIR, 2.4MM
Device Catalogue NumberAR-2257D-24
Device Lot Number15434159
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown